MAUDE Adverse Event Report: ASAHI INTECC GLADIUS GUIDEWIRE

ASAHI INTECC GLADIUS GUIDEWIRE
Catalog Number PPW18R300S
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Guide wire broke inside the patient and the piece was retrieved with a snare.

Brand Name
GLADIUS GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key22866481
Report Number3004718255-2025-00391
Device Sequence Number18476283
Product Code DQX
UDI-Device Identifier04547327106726
UDI-Public(01)04547327106726(17)270831(10)240909A411
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2025
Report Date (Section F) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPPW18R300S
Device Lot Number240909A411
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer08/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Date Report Sent to FDA08/20/2025